Intersecting subvarieties of ${mathbf G}_m^n$ with algebraic subgroups

Habegger, Philipp. (2008) Intersecting subvarieties of ${mathbf G}_m^n$ with algebraic subgroups. Mathematische Annalen, Vol. 342, H. 2. pp. 449-466.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6438881

Downloads: Statistics Overview

Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Zahlentheorie (Habegger)
UniBasel Contributors:Habegger, Philipp
Item Type:Article, refereed
Article Subtype:Research Article
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:06 Nov 2015 10:21
Deposited On:06 Nov 2015 10:21

Repository Staff Only: item control page